Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Took morning after pill. Missing periods. What are the chances of pregnancy?

User rating for this question
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
Hi I have taken the morning after pill 3 times in the last month, the first time i took it i had a normal period afterwards but then a week later i took it but I dont know if i needed to as I was a bit drunk and i cant remember if i had intercourse but havent had a period yet and then just took it again a week later which was yesterday but my partner didnt come inside me and still havent had a period. Im worried that i could be pregnant and what harm have i done to my body. I am 35.
Posted Thu, 9 Aug 2012 in Menstruation and Miscarriage
Answered by Dr. Chandra Shekhar Sharma 36 minutes later

Welcome to XXXXXXX

Morning after pills are hormonal pills and meant for emergency purpose only.

In routine you should use protection which prevents transmission of STD's also.

Menstrual period begins on 14th day after ovulation, but Morning after pill can delay or prevent ovulation. Thus your period can get delayed without pregnancy also.

Morning after pill was not required just after normal period.

As you have taken morning after pill every time, chances of pregnancy are very very low.

You have to wait for your menstrual period, and please avoid morning after pill's use before that.

With good wishes,
Above answer was peer-reviewed by
Follow-up: Took morning after pill. Missing periods. What are the chances of pregnancy? 6 minutes later
Thank you Dr. XXXXXXX i intend to go on the pill once my period arrives. I feel like i want to vomit and keep getting empty reaches. I was just very worried because I heard that you shouldnt take the morning after pill twice or more in the same cycle.
Answered by Dr. Chandra Shekhar Sharma 17 minutes later

Welcome again,

You should not worry now as it seems that your period is only delayed, but in future please avoid it's use except in emergency.

For nausea, you can take Domperidone tablet thrice daily.

With good wishes,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor